MathSciNet Relay Station
MathSciNet bibliographic data
MR2370291 (2008j:90060) 90B80 (90C33 90C59)
Jiang, Jian-Lin; Yuan, Xiao-Ming A heuristic algorithm for constrained multi-source Weber problem—the variational inequality approach. European J. Oper. Res. 187 (2008), no. 2, 357–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement